# SDR CA060313011

- Difficulty date: February 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 2,883 hours
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: 212001181001
- Condition: Broken
- Location: Cockpit
- Part time: 3,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AME WAS MANIPULATING THE COLLECTIVE STICK TO EXPOSE GREASE FITTINGS ON THE SWASHPLATE DURING A ROUTINE SERVICING OPERATION.  WHEN THE COLLECTIVE STICK WAS PULLED UP, STICK ASSY DETAIL P/N 212-001-181-001 BROKE AND SEPARATED AT THE SLOT WHERE THE NR 2 THROTTLE STOP PIN IS LOCATED, BETWEEN THE TWO THROTTLE GRIPS.
